# SDR UALA2012121407211

- Difficulty date: December 13, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 46,628 hours, 5,654 cycles
- Engine: Pwa PW4090
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1035-1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1035-1287 MAIN DECK SEAT TRACK HAS WEAR DAMAGE.  BLENDED OUT IAW ECRA 5320-02216. CATEGORY A REPAIR.
